MAUDE Adverse Event Report: SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C146F7
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of hypertension and coronary artery disease.Admitted with increased shortness of breath.While having a cardiac catheterization, the edwards swan balloon ruptured while in the patient.No known harm to patient, product removed, and new device used.

Brand Name
SWAN-GANZ CONTROLCATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11398437
Report Number11398437
Device Sequence Number4760126
Product Code DQO
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132(17)220921(11)200921(10)63386822
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/25/2021
Report Date (Section F) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberC146F7
Device Catalogue NumberC146F7
Device Lot Number63386822
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/02/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2021
Usage of Device Unknown
Patient Sequence Number1
Patient Weight59
Date Report Sent to FDA02/25/2021